Back to Search Start Over

On Some Multipliers Related to Discrete Fractional Integrals

Authors :
Jinhua Cheng
Source :
Mathematics, Vol 12, Iss 10, p 1545 (2024)
Publication Year :
2024
Publisher :
MDPI AG, 2024.

Abstract

This paper explores the properties of multipliers associated with discrete analogues of fractional integrals, revealing intriguing connections with Dirichlet characters, Euler’s identity, and Dedekind zeta functions of quadratic imaginary fields. Employing Fourier transform techniques, the Hardy–Littlewood circle method, and a discrete analogue of the Stein–Weiss inequality on product space through implication methods, we establish ℓp→ℓq bounds for these operators. Our results contribute to a deeper understanding of the intricate relationship between number theory and harmonic analysis in discrete domains, offering insights into the convergence behavior of these operators.

Details

Language :
English
ISSN :
22277390
Volume :
12
Issue :
10
Database :
Directory of Open Access Journals
Journal :
Mathematics
Publication Type :
Academic Journal
Accession number :
edsdoj.394a48c06ec7425fba05f64b6b11b0fb
Document Type :
article
Full Text :
https://doi.org/10.3390/math12101545